Sinus Drug Ketek Claims and Liver Failure Claims
Evidence has recently linked the sinus drug Ketek (telithromycin) with fatal drug reactions caused by liver failure and respiratory problems as well as serious adverse drug reactions causing liver failure and the need for a liver transplant. The Food and Drug Administration (FDA) has taken action to limit distribution of Ketek, but Ketek is still available and many consumers, doctors, and patients may not realize the dangers that Ketek poses.
If you have been taking Ketek and have suffered severe liver problems including liver failure requiring a liver transplant or have lost a loved one that was taking Ketek from liver failure, please feel free to e-mail Texas Ketek Lawyer Jason Coomer with your name & contact information or use our online form for a free case evaluation.
Ketek Related Health Problems can include Liver Failure
Ketek is a drug that was designed to
clear up sinus infections, but it unfortunately can have a
devastating effect on the liver causing death, liver
failure, breathing problems, nerve problems, or liver
damage. People taking Ketek have described
experiencing chills, trouble walking, dizziness, leg pain,
fevers, jaundice, blurred vision, loss of
consciousness, neurological problems, worsening of breathing
problems, and vomiting blood. These symptoms can
last for several weeks and can end in complete liver failure
resulting in death.
If you have been taking Ketek and have experienced these severe health problems or drug-induced hepatitis seek immediate medical treatment. Inform your medical providers that you have been taking Ketek. Sometimes ceasing taking Ketek is enough for the body to start to recover, other times a liver transplant is necessary as Ketek may cause severe liver damage including necrosis.
Since the Food and Drug Administration has learned of the risks caused by Ketek, the drug has been withdrawn for the treatment of sinus infections, but Ketek is still available to patients who have a certain type of pneumonia. The manufacturer of Ketek and the FDA have been criticized for the safety trials commissioned regarding Ketek as well as the approval process. Criticisms of Sanofi-Aventis and the FDA include fraud, malpractice, conflicts of interest, falsified results, and hiding problems in the approval process.
If you are taking Ketek and develop symptoms of of liver problems, it is important that you contact a health care provider immediately to discuss whether you should continue taking the drug. Signs of liver problems include loss of appetite, nausea, dark urine, pale stools, jaundice, and itching or abdominal pain.
If you have lost a person that you love from liver failure that you think was caused by Ketek or you believe that you have suffered serious liver damage from Ketek and need a Texas Liver Failure Lawyer to investigate a possible Ketek death claim or Ketek injury claim, please feel free to e-mail Texas Liver Failure Lawyer Jason Coomer with your name & contact information or use our online form for a free case evaluation.
Texas Dangerous Drug Attorney Jason Coomer commonly works with other lawyers throughout Texas and the United States including Houston Ketek Lawyers, Boston Ketek Lawyers, San Antonio Pharmaceutical Lawyers, Dallas Defective Medication Lawyers, and other Austin Dangerous Drug Claim Lawyers. By sharing information and working together, his law firm and other firms throughout Texas and the United States are able to provide better representation for there clients.
Feel Free to Contact Us with any Questions